# SDR COMA0460420

- Difficulty date: July 20, 2004
- Submitted: July 21, 2004
- Operation: Air carrier
- Aircraft: N472CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7667
- Aircraft time: 5,733 hours, 5,033 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT HAND FS 621.00 FLOOR SUPPORT ANGLE CRACKED.  REPAIRED IAW REO 601R-53-61-117.
